RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2011, Volume 52, Number 6, Pages 1357–1372 (Mi smj2280)  

This article is cited in 1 scientific paper (total in 1 paper)

On composition principles for reduced moduli

E. G. Prilepkina

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences, Vladivostok

Abstract: We obtain the necessary and sufficient conditions for equality holding in the composition principles for generalized reduced moduli. As an application, we give some descriptions of extremal configurations in known and new inequalities for products of the Robin radii of nonoverlapping domains.

Keywords: reduced modulus, Robin function, Neumann function, nonoverlapping domain, extremal partition problem.

Full text: PDF file (335 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2011, 52:6, 1079–1091

Bibliographic databases:

Document Type: Article
UDC: 517.54
Received: 29.09.2010

Citation: E. G. Prilepkina, “On composition principles for reduced moduli”, Sibirsk. Mat. Zh., 52:6 (2011), 1357–1372; Siberian Math. J., 52:6 (2011), 1079–1091

Citation in format AMSBIB
\Bibitem{Pri11}
\by E.~G.~Prilepkina
\paper On composition principles for reduced moduli
\jour Sibirsk. Mat. Zh.
\yr 2011
\vol 52
\issue 6
\pages 1357--1372
\mathnet{http://mi.mathnet.ru/smj2280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2961761}
\transl
\jour Siberian Math. J.
\yr 2011
\vol 52
\issue 6
\pages 1079--1091
\crossref{https://doi.org/10.1134/S0037446611060139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298650800013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855185126}


Linking options:
  • http://mi.mathnet.ru/eng/smj2280
  • http://mi.mathnet.ru/eng/smj/v52/i6/p1357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Prilepkina, “On quadratic forms generated by the Neumann functions”, J. Math. Sci. (N. Y.), 207:6 (2015), 909–922  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:202
    Full text:64
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019